# SDR YENA20090826101

- Difficulty date: August 23, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 38,055 hours, 14,634 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LIVE TV SYSTEM ALL, FLT CREW REPORTED ODOR COMING FROM ROW 9 AREA AND DISSAPATED WHEN LIVE TV SYSTEM WAS TURNED OFF.  COMPLIED WITH TSM TASK 24-00-00-810-823.  NO DEFECT NOTED.  TSM TASK 23-39-00-810-801 NEEDS TO BE ACCOMPLISHED ON LIVE TV SYSTEM.  LIVE TV SYSTEM DEACTIVATED AND PLACED ON MEL 25-22-03 COND 1 CAT D PER MCC.  LIVE TV C/B B8 OF 2000V4 PULLED AND COLLAED MCC NOTIFIED MX-4 UPDATED PLACARD INSTALLED.  INSPECTED SEAT TO SEAT CABLE, VDU CABLE, AND DPCU CABLE ROW 7-9 ABCDEF UNABLE TO IDENTIFY ANY DAMAGE OR ABNORMAL.  ALL LIVE TV SYSTEM OPS NORMAL REACTIVATE SYS PER TSM 23-39-00-810-801 MDDR 62587, CLEARED MX-4 UPDATED PLACARD REMOVED MCC NOTIFIED.
